# SDR CA090513004

- Difficulty date: May 13, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cessna 402C
- Aircraft time: 18,048 hours
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 3340 · Exterior Lighting
- Part: Gear
- Condition: Stripped
- Location: Landing Light
- Part time: 114 hours
- Component: Landing Light
- Component part number: 45014810
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING LIGHT FAILED TO EXTEND. MX INSPECTED UNIT AND FOUND GEARS STRIPPED.
